語順規則による言語の分類と2パラメ-タモデル  [in Japanese]

Search this Article

Journal

  • Proceedings of the Institute of Statistical Mathematics

    Proceedings of the Institute of Statistical Mathematics 43(2), 341-365, 1995

    統計数理研究所

Codes

  • NII Article ID (NAID)
    40004739098
  • NII NACSIS-CAT ID (NCID)
    AN10043856
  • Text Lang
    JPN
  • ISSN
    09126112
  • NDL Article ID
    3953502
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z15-42
  • Data Source
    NDL 
Page Top